# SDR MWEA95123

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3800 · Water and Waste System
- Part: Water Line
- Condition: Ruptured
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO MKE, PILOT WAS UNABLE TO MOVE GEAR HANDLE TO DOWN POSITION.  HE EXTENDED GEAR USING EMERGENCY GEAR EXTENSION HANDLE AND PROCEDURES.  GEAR EXTENDED, VERIFIED 3 GREEN.  AFTER THE GEAR WAS EXTENDED THE FLAP HANDLE MOVED STIFFLY TO 15 POSITION WITHOUT FLAP ACTUATION.  SLATS EXTENDED NORMALLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MECHANICS FOUND BROKEN WATER SUPPLY LINE IN FWD BAGGAGE COMPT.  WHICH LEAKED INTO GEAR WELL CAUSING LANDING GEAR CONTROL VALVE TO FREEZE.  THAWED ICE FROM WHEEL WELL.  REPAIRED WATER LINE.  PERFORMED GEAR EXTENSION AND RETRACTION TEST.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
